Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 48, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 31, 2007, 10:17 PM CDT for Dickinson County, Kansas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2007, 10:17 PM CDT (03:17 UTC)
- Expired
- May 31, 2007, 11:15 PM CDT
- In force
- 58 min
- Issued by
- NWS Topeka, KS
- Area
- Counties, with a storm outline in the text
County Dickinson County, KS
The radar
The Topeka radar (KTWX), 84 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1955 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KTOP 010318 SVRTOP KSC041-010415- /O.NEW.KTOP.SV.W.0048.070601T0317Z-070601T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TOPEKA KS 1017 PM CDT THU MAY 31 2007 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DICKINSON COUNTY IN CENTRAL KANSAS... * UNTIL 1115 PM CDT * AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF TALMAGE TO 15 MILES SOUTHWEST OF CARLTON TO 42 MILES SOUTHWEST OF CARLTON...OR ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF SALINA TO 15 MILES NORTHEAST OF MCPHERSON TO INMAN...MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... MANCHESTER... CARLTON... ABILENE... ENTERPRISE... HOLLAND... CHAPMAN... WOODBINE... HERINGTON... THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 268 AND 289. LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3911 9735 3862 9736 3861 9694 3910 9697 $$
3 follow-up statements
000 WWUS53 KTOP 010352 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1051 PM CDT THU MAY 31 2007 KSC041-010415- /O.CON.KTOP.SV.W.0048.000000T0000Z-070601T0415Z/ DICKINSON- 1051 PM CDT THU MAY 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR DICKINSON COUNTY... AT 1048 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF ABILENE TO 21 MILES SOUTHWEST OF ABILENE...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... ABILENE...CARLTON...HOLLAND...ENTERPRISE...CHAPMAN...WOODBINE AND HERINGTON. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 268 AND 289. WIND GUSTS TO 61 MPH WERE REPORTED SHORTLY AFTER 10 PM AT THE SALINA AIRPORT. HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3911 9735 3862 9736 3861 9694 3910 9697 $$
000 WWUS53 KTOP 010405 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1104 PM CDT THU MAY 31 2007 KSC041-010415- /O.CON.KTOP.SV.W.0048.000000T0000Z-070601T0415Z/ DICKINSON- 1104 PM CDT THU MAY 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR EASTERN DICKINSON COUNTY... AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...LOCALLY HEAVY RAIN AND HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ABILENE TO 21 MILES SOUTH OF ABILENE...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... ABILENE...DILLON...ENTERPRISE...HOPE...WOODBINE AND HERINGTON. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 276 AND 289. LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW. THIS IS A DANGEROUS STORM AND MAY PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...LARGE HAIL...AND DEADLY LIGHTNING. MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3906 9725 3860 9713 3861 9694 3910 9697 $$
000 WWUS53 KTOP 010414 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1114 PM CDT THU MAY 31 2007 KSC041-010423- /O.EXP.KTOP.SV.W.0048.000000T0000Z-070601T0415Z/ DICKINSON- 1114 PM CDT THU MAY 31 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DICKINSON COUNTY WILL EXPIRE AT 1115 PM CDT... THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 276 AND 289. AT 1113 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER WIND GUSTS OF 40 TO 50 MPH ARE STILL POSSIBLE FROM THUNDERSTORMS OVER THE AREA...ESPECIALLY OVER SOUTHEAST DICKINSON COUNTY. RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...WERE ALSO STILL POSSIBLE FROM THE STRONGER THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3906 9725 3860 9713 3861 9694 3910 9697 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:29 PM CDT, 7 hours 48 minutes earlier.
Area forecast discussion, May 31, 2:29 PM CDT, 7 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 229 PM CDT THU MAY 31 2007 .DISCUSSION... FAIRLY COMPLEX PATTERN CONTINUES TO EVOLVE OVER THE CENTRAL PLAINS. STACKED UPPER LEVEL LOW LOCATED OVER SOUTH DAKOTA WILL MOVE LITTLE DURING THE SHORT TERM. AT THE SURFACE...A STATIONARY FRONT WAS LOCATED ACROSS THE RED RIVER VALLEY...DELINEATING A TROPICAL AIR MASS TO THE SOUTH. A WEAK LEE TROUGH WAS FORMING ALONG THE HIGH PLAINS WHICH RESULTED IN A MODIFIED TRANSPORT OF MOISTURE BACK NORTHWARD. THIS ALSO WILL BE ONE OF THE LIKELY FOCUSES FOR EVENING CONVECTION ALONG THE HIGH PLAINS WITH WEAK CONFLUENCE FOUND AT THE SURFACE. IN ADDITION...ANOTHER COLD FRONT WILL BEGIN TO SHIFT SOUTHEASTWARD INTO THE CENTRAL PLAINS LATE TONIGHT INTO TOMORROW. LOOKING ABOVE THE SFC...SEVERAL SHORTWAVE TROUGHS WILL ROTATE AROUND THE PERIPHERY OF THE UPPER LOW PROVIDING ENHANCED PERIODS OF LIFT OVER THE CENTRAL PLAINS. SCATTERED THUNDERSTORMS OVER WESTERN KANSAS WILL LIKELY EVOLVE INTO A MCS DURING THE EVENING AND OVERNIGHT HOURS. THIS ACTIVITY SHOULD REMAIN SLIGHTLY ELEVATED BUT FAIRLY ROBUST AS IT PROGRESSES EASTWARD WITH WESTERLY WINDS ALOFT AND A LLJ OF 35-40 KTS. CURRENT INDICATIONS PLACE THE THUNDERSTORM COMPLEX ACROSS WESTERN SECTIONS OF THE CWA SHORTLY BEFORE MIDNIGHT BEFORE MOVING IT ACROSS THE CWA DURING THE MORNING HOURS. STRAIGHT LINE DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE DURING THE OVERNIGHT HOURS...ESPECIALLY ACROSS THE WESTERN HALF OF THE CWA WHERE SHEAR AND INSTABILITY WILL BE BEST JUXTAPOSED. IN ADDITION...PW VALUES ON THE ORDER OF 1.50 INCHES AND NEAR SATURATED GROUNDS COMBINED WITH POTENTIAL HEAVY RAINFALL FROM CONVECTION WITHIN A SHORT PERIOD OF TIME WILL LEAD TO A FLASH FLOODING CONCERN. CONVECTIVE EVOLUTION FOR FRIDAY REMAINS UNCERTAIN AS MESOSCALE DETAILS ARE NOT YET RESOLVED FROM TONIGHTS ACTIVITY. BEST INDICATIONS SUGGEST MCS WILL BE IN THE PROCESS OF WEAKENING AROUND SUNRISE FRIDAY MORNING. WHILE THERE STILL EXISTS THE POTENTIAL FOR AN ISOLATED SEVERE STORM DURING THE MORNING...ESPECIALLY WITH ANY NEW ACTIVITY DEVELOPING ALONG THE LEADING EDGE OF ANY LARGE SCALE OUTFLOW BOUNDARY...MAIN FOCUS MAY CENTER ALONG FLASH FLOODING POTENTIAL THAT MAY BE ONGOING. AS INITIAL ACTIVITY CLEARS THE CWA...THE AFOREMENTIONED FRONTAL BOUNDARY WILL SLOWLY SLIDE SOUTHEAST INTO PORTIONS OF NORTH CENTRAL KANSAS BY MIDDAY. ANOTHER ROUND OF CONVECTION APPEARS REASONABLE ALONG AND AHEAD OF THE COLD FRONT DURING THE DAY ON FRIDAY. SPEED SHEAR WILL SUPPORT ORGANIZED ACTIVITY ALTHOUGH DIRECTIONAL SHEAR WILL BE LESSER THAN TONIGHT. LARGEST UNCERTAINTY FALLS ON THE AVAILABLE INSTABILITY THAT WILL DEPEND ON THE AMOUNT OF CLEARING THAT TAKES PLACE BEHIND THE INITIAL ROUND OF CONVECTION. REGARDLESS...ANY NEW CONVECTION MAY FURTHER AGGRAVATE THE FLOODING CONCERNS OVER THE CWA THROUGH FRIDAY NIGHT. TOTAL RAINFALL AMOUNTS ON THE ORDER OF 2 TO 3 INCHES ARE POSSIBLE WHERE PERSISTENT INTENSE CONVECTION OCCURS TONIGHT THROUGH FRIDAY NIGHT. SATURDAY NIGHT THROUGH THURSDAY...WILL BE BRIEF WITH MAIN CONCERNS IN THE SHORT TERM. GFS AND NAM BRING BOUNDARY SLOWLY ACROSS THE CWA EARLY SATURDAY MORNING. GIVEN UPPER FLOW PARALLEL TO THE BOUNDARY AND PW OF 1.5 OR MORE IN THE COLUMN...HAVE KEPT SOLID CHANCE POPS AND QPF NUMBERS GIVING UP TO .75 INCHES OF PRECIP ACROSS PORTIONS OF THE SOUTHEAST CWA. ALSO ADDED SOME CHANCE POPS FOR THE AFTERNOON ALONG THE NORTHERN BORDER AS NEXT RIPPLE OF ENERGY MAY INTERACT WITH HEATING AND BRING SHOWERS THERE...AND DID SIMILARLY FOR SUNDAY. KEPT A DRY FORECAST MON-WED AS FLOW TRANSITIONS FROM NORTHWESTERLY TO WESTERLY AND BRINGS THE RETURN OF THE SURFACE LEE TROF BY WED AFTERNOON. SOME INDICATIONS FROM GFS OF ISOLATED ACTIVITY ON AND OFF THIS PERIOD...BUT NOT ENOUGH TO PINPOINT AND/OR TIME ATTM. SHORTWAVE PROGGED TO MOVE ACROSS THE NORTH CENTRAL US ON THURSDAY AND BRING NEXT FRONT INTO THE NORTHERN PLAINS THEN INTO EASTERN KS. HAVE GONE NEAR HPC GUIDANCE SLT CHANCE TO CHANCE POPS...ALSO SINCE GFS MAY BE THE LEAST AMPLIFIED OF THE SOLUTIONS. NEAR NORMAL TEMPS EARLY IN THE WEEK FOLLOWED BY A WARM UP WED AND THURS. BLAIR/67 && .AVIATION... SHORT TERM DISCUSSION ADDRESSES SPECIFIC WEATHER EXPECTATIONS AS RELATED TO THUNDERSTORM PROBABILITIES. CURRENTLY ANTICIPATE CEILINGS TO PROGRESSIVELY LOWER AS THE EVENING AND OVERNIGHT PROGRESSES WITH CUMULONIMBUS TOWERS AND TURBULENCE ASSOCIATED WITH THUNDERSTORM ACTIVITY. MINOR LLWS MAY EXIST AS LOW LEVEL JET INCREASES OVERNIGHT. BLAIR && .TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 1 AM FRIDAY TO 7 AM SATURDAY FOR AREAS ALONG AND NORTH OF A COUNCIL GROVE TO TOPEKA TO LAWRENCE LINE...KSZ008>012-KSZ020>024-KSZ026-KSZ034>040. &&
Hazardous weather outlook, May 31, 3:54 PM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 354 PM CDT THU MAY 31 2007 KSZ008>012-020>024-026-034>040-054>056-058-059-011400- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 354 PM CDT THU MAY 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORM CHANCES WILL CONTINUE TO INCREASE ACROSS THE AREA THROUGH TONIGHT...AND SOME OF THE STORMS COULD BE SEVERE. LARGE HAIL WILL BE THE PRIMARY HAZARD...BUT DAMAGING STRAIGHT LINE WINDS AND A FEW TORNADOES WILL ALSO BE POSSIBLE. SOME LOCATIONS COULD RECEIVE HEAVY AMOUNTS OF RAINFALL WHICH COULD LEAD TO BOTH FLASH AND RIVER FLOODING. A FLASH FLOOD WATCH HAS BEEN POSTED FROM THIS EVENING THROUGH LATE FRIDAY NIGHT...MAINLY ALONG AND NORTH OF A COUNCIL GROVE TO LAWRENCE LINE. MINOR RIVER FLOODING WILL CONTINUE ALONG PORTIONS OF THE BIG BLUE RIVER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE FLASH FLOOD WATCH CONTINUES THROUGH FRIDAY NIGHT. THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA FRIDAY AND FRIDAY NIGHT...WITH CHANCES CONTINUING ON SATURDAY. SOME OF THE STORMS ON FRIDAY AND FRIDAY NIGHT HAVE THE POTENTIAL TO BRING ADDITIONAL SEVERE WEATHER AND HEAVY RAINFALL. SOME LOCATIONS ALONG THE BIG BLUE RIVER ARE FORECAST TO REMAIN ABOVE FLOOD STAGE THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. SPOTTERS ARE ALSO ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER SERVICE IN TOPEKA.
In the hours before
Special weather statement, May 31, 4:29 PM CDT, 5 hours 48 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 429 PM CDT THU MAY 31 2007 KSZ008-020-312230- CLOUD-REPUBLIC- 429 PM CDT THU MAY 31 2007 ...SEVERE THUNDERSTORM ACROSS NORTH CENTRAL KANSAS... A SEVERE THUNDERSTORM OVER NORTH CENTRAL KANSAS WILL MOVE EAST AT 40 MPH AND APPROACH WESTERN REPUBLIC AND NORTHWEST CLOUD COUNTIES BETWEEN 5 PM AND 515 PM CDT. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL UP TO GOLFBALL SIZE. PERSONS IN REPUBLIC AND NORTHWEST CLOUD COUNTIES SHOULD BE PREPARED FOR THIS STORM IF A WARNING IS ISSUED.
Local storm report, May 31, 5:49 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
549 PM CDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST 1 N REPUBLIC 39.94N 97.82W
05/31/2007 E0 MPH REPUBLIC KS LAW ENFORCEMENT
60 MPH PLUS WINDS ESTIMATED. TREE LIMBS BROKEN OFF. VERY
HEAVY RAIN AND SMALL HAIL ALSO REPORTED.
&&
JLLocal storm report, May 31, 6:19 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
619 PM CDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD E REPUBLIC 39.92N 97.82W
05/31/2007 REPUBLIC KS LAW ENFORCEMENT
WATER FLOWING OVER FIR ROAD ONE-HALF MILE EAST OF THE
CITY OF REPUBLIC...AS WELL AS 2 MILES WEST OF HIGHWAY 81
ALSO ON FIR ROAD.
&&
CRAVENSpecial weather statement, May 31, 10:03 PM CDT, 14 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 1003 PM CDT THU MAY 31 2007 KSZ035-010400- DICKINSON- 1003 PM CDT THU MAY 31 2007 THROUGH 1100 PM CDT...A LINE OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS ACROSS PARTS OF CENTRAL KANSAS WILL MOVE EAST AT 35 MPH ACROSS DICKINSON COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH...LOCALLY HEAVY RAIN AND POSSIBLY SOME HAIL. SOME COMMUNITIES THAT COULD BE AFFECTED INCLUDE MANCHESTER...CARLTON...HOLLAND...ABILENE...ENTERPRISE... ELMO..HOPE...CHAPMAN...HERINGTON AND WOODBINE. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 11:36 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 39 min |
| Jun 1, 12:12 AM CDT | Severe Thunderstorm Warning | TOP | Lyon | 48 min |
| Jun 1, 2:36 AM CDT | Flash Flood Warning | TOP | Anderson, Coffey | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.